# SDR HYIA20131004002

- Difficulty date: September 28, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N14834
- Make and model: Aerosp ATR-42
- Aircraft serial: 193
- Aircraft time: 38,251 hours, 48,544 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 3041180
- Part serial: 1411
- Condition: Discharged
- Location: Emergency Lights
- Part time: 30,876 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEVERAL EMERGENCY EXIT LIGHTS DO NOT TEST.  REPLACED POWER SUPPLIES.  OPS CHECKED GOOD. CREW SUBSEQUENTLY REPORTED EMERGENCY LIGHTS LIGHTS ARE INOPERABLE WHEN EMERGENCY LIGHTS ARMED AND BOTH BATTERY AND EXTERNAL POWER OFF.  FOUND BATTERY CHARGE LEVELS DEPLETED AND CHARGED BATTERIES.  FOUND TO OPS CHECK GOOD.
